U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

could the contraceptive implant in my arm be the reason why i sweat on my face and break out in spots?

1 doctor answer4 doctors weighed in
Dr. JUDY WASHINGTON
Family Medicine 38 years experience
Effects of Implant: Implanon or Nexplanon can cause acne. It can cause some nausea and dizziness. These effects go away over a period of time. You should follow up with your personal physician for an evaluation. There can be other reasons such as thyroid disorder.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 20, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.